Newtonium Posted September 24, 2009 Share Posted September 24, 2009 Hey everybody, So I've been on Squirreloquel for about 4 years and it is the only thing that has succeeded in smacking my mania down. I tried basically everything else and it didn't work, so Seroquel has been a total godsend. But it definitely has affected my vision. I only needed reading glasses when I first went on it, and now I wear bifocals and have already had my prescription jacked up twice. That in itself doesn't especially bother me, but now I notice I need a lot more light than I used to, and I can't see fine detail without a magnifying glass or loupe. Granted, I'm 46, but the onset of this vision stuff has been awfully quick, and most people my age that I know don't need to use a loupe to thread a needle. I've heard cataracts are a possible side effect, and I'm starting to think I might be getting them. I have an eye doctor appointment in January, but he doesn't know I'm BP and I'm really not wild about telling him. I'm scared he'll say I should change my meds. I have a psych appointment in December, and there's no way I'm mentioning it to him, because there's no way I can go off Seroquel without completely wigging out. If it's just cataracts, OK, I can deal with having the surgery. What really scares me is that it might be some other type of blindness. I'm probably making a mountain out of a molehill, but this is frightening. Sorry for rambling, anyway, has anybody else had vision problems like this? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.